Please use this identifier to cite or link to this item: https://rfos.fon.bg.ac.rs/handle/123456789/676
Full metadata record
DC FieldValueLanguage
dc.creatorShamoyan, Romi F.
dc.creatorMihić, Olivera
dc.date.accessioned2023-05-12T10:17:12Z-
dc.date.available2023-05-12T10:17:12Z-
dc.date.issued2010
dc.identifier.issn1310-1331
dc.identifier.urihttps://rfos.fon.bg.ac.rs/handle/123456789/676-
dc.description.abstractWe provide various new sharp estimates for distances of fixed analytic functions to certain subspaces of analytic Besov classes in the unit disk. We substantially enlarge the list of previously known assertions of this type.en
dc.relationinfo:eu-repo/grantAgreement/MESTD/MPN2006-2010/144010/RS//
dc.rightsrestrictedAccess
dc.sourceComptes Rendus de L'Academie Bulgare des Sciences
dc.subjectunit disken
dc.subjectholomorphic functionen
dc.subjectdistancesen
dc.subjectBloch-type spacesen
dc.subjectBergman type classesen
dc.titleOn new estimates for distances in analytic function spaces in the unit disken
dc.typearticle
dc.rights.licenseARR
dc.citation.epage828
dc.citation.issue6
dc.citation.other63(6): 823-828
dc.citation.rankM23
dc.citation.spage823
dc.citation.volume63
dc.identifier.rcubconv_3062
dc.identifier.scopus2-s2.0-77954415629
dc.identifier.wos000279857900006
dc.type.versionpublishedVersion
item.cerifentitytypePublications-
item.fulltextNo Fulltext-
item.grantfulltextnone-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:Radovi istraživača / Researchers’ publications
Show simple item record

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.